Quotients of non-classical flag domains are not algebraic

Published

Journal Article

© Foundation Compositio Mathematica 2014. A flag domain D = G/V for G a simple real non-compact group G with compact Cartan subgroup is non-classical if it does not fiber holomorphically or anti-holomorphically over a Hermitian symmetric space. We prove that for Γ an infinite, finitely generated discrete subgroup of G, the analytic space Γ / D does not have an algebraic structure. We also give another proof of the theorem of Huckleberry that any two points in a non-classical domain D can be joined by a finite chain of compact subvarieties of D.

Full Text

Duke Authors

Cited Authors

  • Griffths, P; Robles, C; Toledo, D

Published Date

  • January 1, 2014

Published In

Volume / Issue

  • 1 / 1

Start / End Page

  • 1 - 13

Electronic International Standard Serial Number (EISSN)

  • 2214-2584

International Standard Serial Number (ISSN)

  • 2313-1691

Digital Object Identifier (DOI)

  • 10.14231/AG-2014-001

Citation Source

  • Scopus